# SDR YENA201902150073

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 59,982 hours, 21,703 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Intake
- Condition: Contaminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 88, FLL-ALB. DIVERTED TO JFK. AFT CABIN ODORS, SICK FA, CUSTOMER COMPLAINTS 25D & A. VLIST COULD NOT ISOLATE SOURCE. INSPECTED APU BLEED DUCT ELBOW AND LOAD CONTROL VALVE WITH BLACK LIGHT IAW MM 49-11-11. NO EVIDENCE OF OIL. FOUND EVIDENCE OF HYDRAULIC FLUID INSIDE APU PLENUM AND AIR INTAKE. ACCOMPLISHED CLEANING OF APU INTAKE REF AMM 49-16-00. REMOVED ALL HYD FLUID FROM APU INTAKE & COMPT. PERFORMED DECONTAMINATION OF THE APU & NR 1 & NR 2 ENGINES. PERFORMED ALL OPS CHECK & FOUND NO SMELLS THROUGHOUT CABIN WITH APU BLEED OR ENGINE BLEED PER T/C A2117101-02 & A2117101-04. A/C OK TO CONT SVC.
